Numerical solution to a mixed Navier-Stokes/Darcy model by the two-grid approach

Mingchao Cai, Mo Mu, Jinchao Xu

Research output: Contribution to journalArticlepeer-review

89 Scopus citations

Abstract

We study numerical methods for a coupled Navier-Stokes/Darcy model which describes a .uid .ow .ltrating through porous media. A decoupled and linearized two-grid algorithm is proposed. Numerical analysis and experiments are presented to show the e.ciency and e.ectiveness of the decoupled and linearized algorithm.

Original languageEnglish (US)
Pages (from-to)3325-3338
Number of pages14
JournalSIAM Journal on Numerical Analysis
Volume47
Issue number5
DOIs
StatePublished - Oct 26 2009

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical solution to a mixed Navier-Stokes/Darcy model by the two-grid approach'. Together they form a unique fingerprint.

Cite this